# SDR VQIA2017080900033

- Difficulty date: March 3, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N855VA
- Make and model: Airbus A320-214
- Aircraft serial: 5179
- System (JASC): 2200 · Auto Flight System
- Part: Fmc
- Part number: C13042AA04
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON SELECTING FLAPS 0 AFTER TAKEOFF,  LOST FMA INFORMATION AND ENGS TRIED TO SLOW TO IDLE.  RESET A/P & A/T, SYSTEMS NORMAL AFTER THAT, NO ECAM.  PERFORMED OPS TEST OF AFS IAW AMM 22-96-00-71-00-01A,  BITE TEST OF EFCS IAW AMM 27-96-00-74-00-01A.  PERFORMED OPS TEST OF AUTO THRUST SYSTEM IAW 22-30-00-71-00-03A, PERFORMED FADEC TEST FOR THE NR 1 & 2 ENGINES IAW AMM 73-29-00-71-00-40.   ALL CHECKS TESTED OK.  DUE TO NO DEFECTS FOUND ON GROUND. , AUTO THRUST SYSTEM AND FMGC 1 WAS REPLACED IN SFO.
